I was on suboxone for over 8 months and know quite a few people on them now some for only a few months and others a few years and have never hear do that happening, but as with all substances everyone reacts differently and it could be possible, look up buprenorphine and naloxone the two chemicals in suboxone and check on the web if anyone else or theres any reports on web about that happening, but to my knowledge and resarch that has never happened, there was always another cause or it was already starting..if thats the case there is a possibility that it could help it progress into a clot, but its very rare, so do some researcha dn im sure if you give it a few hours amny more will put in there experiences and input, stay strong..christos
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.